Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does your high blood pressure medicine,numb you out down there?

Mine numbs me down there,sexually speaking.Wondering if anyone else has had this experience?

Answer Question
 
countingsparows

Asked by countingsparows at 3:19 AM on Oct. 23, 2008 in Diet & Fitness

Level 8 (224 Credits)
Answers (5)
  • I wish my hubby's made him numb down there!
    Anonymous

    Answer by Anonymous at 3:44 AM on Oct. 23, 2008

  • when i was pregnant my obgyn doctor prescribed me pills of 500 mg for my high blood pressure and he would tell me to take them every four hours! thank God i didnt get an over dose and thank God my son was still born healthy because now that i think about it it seems like that freakin doctor didnt give a damn! all he cared about was the money. it did swell me up and made me gain 80 pounds during pregnancy! since i couldnt swallow pills i would crush them then drink them but it never numbed me down there and thats that in total it was 3,000 mg in one day of high blood pressure medication pills.
    Anonymous

    Answer by Anonymous at 3:53 AM on Oct. 23, 2008

  • I'm on Linsinopril for high blood pressure. What it does it not only protects the kidneys, but it stops a certain enzyme, or substance, it produces..making the blood pressure lower. Quite a few other blood pressure pills thought trigger the heart, that's why I like this one better. The first time I was put on a blood pressure medication, it was heart related like a lot are. I started to black out, but thankfully didn't drop to the floor.

    But so far, I'm not numb thankfully. Never heard of it, unless your medication is restricting blood flow to that region. Which, in that case, you might wish to talk to your Dr about it. It could be a side effect, or something that shouldn't be happening.
    LisaAC

    Answer by LisaAC at 8:14 PM on Oct. 23, 2008

  • There's all kinds of terrible side efects with those pills.Thankfully I can still get turned on but I have to make a harder effort.It's really devestating when you can't get aroused,it's like the worst thing.
    countingsparows

    Answer by countingsparows at 2:11 AM on Oct. 24, 2008

  • I don't take blood pressure medication, but it makes sense. My father takes it and I know other men who take it and it definitely puts a damper on sex. So I figure if it has that effect on men, why not on a woman too.
    Su-Z-Q

    Answer by Su-Z-Q at 9:59 AM on Oct. 24, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN